# SDR COEA0750821

- Difficulty date: August 27, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S535713032
- Condition: Corroded
- Location: Fuselage
- Part time: 29,796 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  MAJOR REPAIR, LEVEL 2 CORROSION ON FUSELAGE SKIN UNDER ICE SHIELD AT FASTENER HOLES.  SRAS, S535R0234...4328, NOT DO/TS 5570/07.  CUT OUT FUSELAGE SKIN AND FUSELAGE SKIN CROWN PANELS FROM FRAMES 23 TO 23C AND STRINGERS 1A TO 4L.  INSTALLED FACTORY NEW SKIN PANELS AND ADDED SINGLE BUTT SPLICES TO PANELS AT CUTOUT.  WO 72242, NR 200080.  (K)
